Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Kid, suffering from NS, vomiting, loose motion. Taking medication. Cure for symptoms?

Hi doctor,
My son is having NS and he was admitted in the hospital for a week and now at home and our doctor has advised us to continue Kidpred,taxim and calcium on the second day,he had vomiting and loose motion and we were informed that they forgot to prescribe pan 20 along with the antibiotic.what should we do for the loose motions and how much is the possibility of cure of NS
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
thanks for your query at HCM
put salinase nasal drops in nostrils
generally antibiotics are not recommended for loose motions
you should give him extra fluid and ORS ,
monitor his hydration status
if there is any blood or fever or child starts vomit every thing then immediately visit you doctor

change his diaper after every loose stool
how much urine he is passing

i will be available for your help
wishing him a speedy recovery
take care
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor